MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARCOM XL 44-36 RTNV+3 HMRL BRG; SHOULDER, PROSTHESIS

ZIMMER BIOMET, INC. ARCOM XL 44-36 RTNV+3 HMRL BRG; SHOULDER, PROSTHESIS
Model Number XL-115365
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 01/24/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Report source: foreign: (b)(6).It is unknown if product will be returning to zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up report will be submitted.Product remains implanted.
 
Event or Problem Description
It was reported that the patient underwent a reverse shoulder procedure and subsequently experienced a shoulder dislocation.It is unknown what caused the dislocation.No revision procedure has been indicated at this time.No additional patient consequences were reported.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.D11: comp rvs tray co 44mm cat: 115370 lot: 470600.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g7, h1, h2, h3, h6, h10 no product was returned or pictures provided; visual and dimensional evaluations could not be performed.Device history record was reviewed and no discrepancies were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ARCOM XL 44-36 RTNV+3 HMRL BRG
Common Device Name
SHOULDER, PROSTHESIS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13479777
Report Number0001825034-2022-00295
Device Sequence Number11838621
Product Code KWS
UDI-Device Identifier00880304475519
UDI-Public(01)00880304475519(17)240813(10)914850
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K193373
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/01/2022
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/13/2024
Device Model NumberXL-115365
Device Catalogue NumberXL-115365
Device Lot Number914850
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2022
Supplement Date Received by Manufacturer04/22/2022
05/26/2022
Initial Report FDA Received Date02/08/2022
Supplement Report FDA Received Date05/19/2022
06/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/13/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN GLENOSPHERE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexPrefer Not To Disclose